# SDR ASAA2024020348090

- Difficulty date: February 3, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N843VA
- Make and model: Airbus A320-214
- Aircraft serial: 04814
- Aircraft time: 35,890 hours, 11,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347556522600
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT PANEL AT CARGO DOOR ENTRANCE BETWEEN C52 - C56 AND BETWEEN R/H STR 38 - STR 41 HAS SIGNS OF CORROSION IN MULTIPLE AREAS. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO FLOOR SUPPORT PANEL AT CARGO DOOR ENTRANCE BETWEEN C52.5 TO C56 AND BETWEEN R/H STR 38 - STR 41 IAW A320 SRM 51-72-11-91/001 REV. 147 AND SRM 51-42-11-002 REV. 147.
